Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Missed periods, brown vaginal discharge. Negative pregnancy tests. Side effects of stopping birth control?

I stopped using birth control 4 months ago. I havent had a period, but I read that thats normal for some woman. This morning a noticed some light brownish tan discharge , no odor. My stomach feels upset, and kinda hot. Just like it used to before I d start my period. Not pregnant. took 2 test to be safe, both negative and we used condoms .
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Don't worry it is common for some people to have abscence of periods after stopping the pills, any how you had H.P.T negative.
The other causes may be the anemia, or infection.
I advise you to consult your doctor for diagnosis and teatment.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor